Did You Experience a "Crash" From Accutane?

Lasting side effects from pharmaceuticals Forums Group Forums Accutane General Accutane Discussion Did You Experience a "Crash" From Accutane?

Viewing 4 reply threads
  • Author
    Posts
    • #1259
      dubya_b
      Keymaster

      “Crash” meaning going from feeling relatively normal to experiencing a sudden and rapid development of severe symptoms, as opposed to gradual worsening of symptoms over weeks or months.

      I went from having mild sexual and depressive symptoms while on the drug, to feeling great for a brief time after stopping, to all Hell breaking loose within a 24 hour period a few weeks after my last pill. It was horrifying. Felt okay one day, and by the next morning, I had experienced complete impotence, night sweats, panic attacks, and emotional blunting for the first time. It was as if I turned into a different person in that short time and never went back to being the person I was before, either physically or mentally.

      Crashing after stopping treatment seems like a common story among post-finasteride sufferers, but not so common among the post-Accutane community; although, getting hit with sudden and severe symptoms soon after beginning Accutane treatment has been mentioned by several I have been in contact with.

       

    • #1923

      I did experience a crash. I don’t recall at the moment though if it was specifically after stopping treatment (or between the two courses I took).

    • #1933

      I did. As odd as it sounds, I literally woke up one day with the humiliating and permanent sexual side effects that some who take Accutane acquire. That was an overnight thing. The mental effects that afflicted me later may have come on less abruptly.

    • #1943
      pete
      Keymaster

      Sorry to hear about your situation, forgottendreams. By the way, we are glad to have you on our site. If you get time, could you spread our link around to anyone you have contact with? We are building a community here and this is a way you can help.

    • #1962

      I experienced a crash exactly 30 days after ingesting the last pill. I felt relatively normal the night before despite still having the lingering side effects of the drug and several gallbladder attacks. I woke up with extreme fatigue. I felt like I had been run over by a truck and my abdomen was bloated. I looked in the mirror and I looked noticeably older. I was pale, had bags under my eyes, dry hair, and deep wrinkles in my chest. It was as if I had slept and did not wake up until many years later. I aged at an accelerated rate overnight.

Viewing 4 reply threads
  • You must be logged in to reply to this topic.